# SDR ASOA201000053

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,436 hours, 22,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY ANCHOR FITTINGS (2) ON LBL 9.0 AND AFT ANCHOR FITTING ON LBL 27.0 ARE CORRODED (3) TOTAL.  (OPEN)
